# SDR USAA950892

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 980
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND CORROSION 2 INCH BY 2 INCH STATION 980 LEFT LAV INBOARD SCREW HOLE IN FLOOR BEAM.  CUT OUT DAMAGED AREA AND INSTALLED FILLERS AND DOUBLER PER SRM 53-10-19.  (M)
